# SDR AALA201704259015

- Difficulty date: April 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 280
- Condition: Damaged
- Location: Pax Door
- Part time: 79,344 hours, 37,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS TEST OF DAMPING FUNCTION AND EMERGENCY OPERATION. THE CYLINDER WAS FOUND WITH  ARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED DOOR DAMPNER CYLINDER.
